Journal of Statistical Physics

, Volume 90, Issue 3, pp 571–595

Scaling Exponents for Active Scalars

  • Peter Constantin

DOI: 10.1023/A:1023264617618

Cite this article as:
Constantin, P. Journal of Statistical Physics (1998) 90: 571. doi:10.1023/A:1023264617618


We provide bounds for Dirichlet quotients and for generalized structure functions for 3D active scalars and Navier–Stokes equations. These bounds put constraints on the possible extent of anomalous scaling.

Dirichlet quotients3D active scalarsNavier–Stokes equations

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Peter Constantin
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicago